MAUDE Adverse Event Report: RAYNHAM BULK SURG PAT 1/2 X 1/2; OEM PATTIES & STRIPS

RAYNHAM BULK SURG PAT 1/2 X 1/2; OEM PATTIES & STRIPS
Model Number 245404
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/17/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported the blue strip was separated from the neuro sponge inside the patient.The staff saw it before they closed up and had to irrigate the wound and scan for the sponges and any remaining pieces.No patient injury reported.
 
Additional Manufacturer Narrative
The surgical pattie was not returned for evaluation, however a photo was provided for evaluation: dhr review - there is no indication that the production process may have contributed to this complaint.All test results passed procedural specifications.Failure analysis - the photo of the pattie/strip unit was inspected using the unaided eye.It was observed that the unit did in fact have an x-ray strip that was detached from the pattie.The complaint could be verified through failure analysis.Root cause - the complaint was confirmed in the complaint investigation.Although the complaint was confirmed, further investigation would need to be done with the physical unit to determine the root cause of the failure.Root cause could not be determined through just the photographic evidence.

Brand Name
BULK SURG PAT 1/2 X 1/2
Common Device Name
OEM PATTIES & STRIPS
Manufacturer (Section D)
RAYNHAM
325 paramount drive
325 paramount drive
raynham MA
Manufacturer (Section G)
RAYNHAM
325 paramount drive
raynham MA
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key13484207
Report Number3014334038-2022-00019
Device Sequence Number17508465
Product Code HBA
UDI-Device Identifier10381780513377
UDI-Public10381780513377
Combination Product (Y/N)N
PMA/510(K) Number
K880402
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number245404
Device Catalogue Number245404
Device Lot Number5631032
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/21/2022
Supplement Date Received by Manufacturer03/30/2022
Initial Report FDA Received Date02/08/2022
Supplement Report FDA Received Date04/13/2022
Date Device Manufactured08/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown